# SDR SWAA2022111660340

- Difficulty date: October 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE IN THE AFT CARGO COMPARTMENT.  REPAIRED THE SCUFF PLATE IAW SRM 53-60-15-2R-1, REPAIR 1, PARAGRAPH 4.B, STEPS 2 & 4 - 7 BAC 5975.
